Applied Mathematics and Mechanics (English Edition) ›› 1991, Vol. 12 ›› Issue (5): 439-443.

• 论文 • 上一篇    下一篇

ON THE NONLINEAR STABILITY BEHAVIOUR OF DISTORTED PLANE COUETTE FLOW

周哲玮   

  1. Shanghai University of Technology, Shanghai Institute of Applied Mathematics and Mechanics, Shanghai
  • 收稿日期:1990-06-10 出版日期:1991-05-18 发布日期:1991-05-18

ON THE NONLINEAR STABILITY BEHAVIOUR OF DISTORTED PLANE COUETTE FLOW

Zhou Zhe-wei   

  1. Shanghai University of Technology, Shanghai Institute of Applied Mathematics and Mechanics, Shanghai
  • Received:1990-06-10 Online:1991-05-18 Published:1991-05-18

摘要: This paper discusses the nonlinear stability behaviour of distorted plane Couette flow to 2-dimensional disturbances, and compares it with that of distorted plane Poiseuille flow. The results show that plane Couette flow is more unstable than plane Poiseuille flow to finite-amplitude disturbances.

关键词: distorted plane Couette flow, distorted plane Poiseuille flow, nonlinear stability behaviour

Abstract: This paper discusses the nonlinear stability behaviour of distorted plane Couette flow to 2-dimensional disturbances, and compares it with that of distorted plane Poiseuille flow. The results show that plane Couette flow is more unstable than plane Poiseuille flow to finite-amplitude disturbances.

Key words: distorted plane Couette flow, distorted plane Poiseuille flow, nonlinear stability behaviour

APS Journals | CSTAM Journals | AMS Journals | EMS Journals | ASME Journals